Ask a question

Math Makes Me Sad Depressed Tired Etc; Help

Being a cashier makes me depressed I need help on quitting this bad job :(?

Hi Sharlene, I'm so sorry you're suicidal. You should definitely quit. Are you at least able to take a sick day w/ a doctors note ? What about talking to the store owner ? Sometimes the senior managers are not aware of how the lower employees are being treated.

Let them know that you hate being a cashier because of the daily abuse. Ask him if he can find you another job where you can work alone ? like stocking or warehouse or accounting ? Ask senior manager this option before quitting. If you can't talk to them at work because you are so busy, call them from home.

They may prefer not to lose an employee because they've already trained you in the store culture etc. (go to the the most Senior Manager). Sometimes immediate supervisors are sort of irritable due to daily ups and downs.

Chick Fila has really good and courteous cashiers. I think they have really good customer service training. May want to consider applying there.

Home Depot is ok also.

If you really hate it, just apply somewhere else. If you are really sensitive to rude co workers and customers, try to find a job where you work mostly by yourself - like in a call center. Where your performance is graded just on your individual work, and you deal with everyone only on the phone.

Pls get some help for your suicidal thoughts. Your mental and physical health is so much more important than this job.

It's just a job. I say just quit. It's no big deal. You can work any where else. I've had like 15+ jobs in my life !

Get some support from your parents, boyfriend, best friends, church, or anyone for some moral support.

Can depression make you very tired all the time?

Yes it can definitely make you tired and make you feel miserable. It sorta makes you feel so drugged, you feel like a zombie, that can not even function. Do you have any other symptoms, or medical conditions that you did not mention? Look into that as well. If nothing is to be determined, maybe you need to catch up with your family physician or psychiatrist, about maybe something more involved with you. I have depression also, and I have found out many other concerns about my health. Just try and stay positive and not give up on this, fight till you don't have any fight left. Give all you got till the end. You can beat this tiredness, it just takes Time, Faith, love, and Wisdom!!!!

Why is Ativan making me feel horribly depressed?

as CJL said...Ativan is a benzodiazepine, which is a CNS (central nervous system) depressant. This is one of the most common side effects of benzodiazepines, which can be dangerous if given frequently or in large doses to a person who suffers from depression anyway, which it sounds like you are.

I have always suffered from depression also. When attending nursing school and going through marital difficulties (and later a divorce) at the same time, I became severely depressed. Went to my doctor and asked for antidepressant. Family doctor who knew me says...you know I think you are just severely stressed and writes script for Xanax instead (also a benzo like Ativan) and lo and behold....it built up in my system so bad and aggravated my depression so badly that I was soon sleeping for days and verging on suicidal. Had to back off of that quickly.

That being said there are some times that occur when you absolutely need it (such as when you have a bad anxiety disorder as well as depression) so it can not always be avoided entirely. However, please be aware that although a simple pain pill may only take four to six hours to be metabolized out of your system, benzodiazepines take MUCH longer, somewhere around 18-24 hour half life.....and so if you take it very frequently, this can build up in your system fast and making things worse instead of better.

My advice is that when you take it please make sure you arrange to allow yourself plenty of sleep after you take it and for the following 24 hours in order to allow it to get out of your system. next as it sounds like you are doing please stick with a very low dose if you can get away with it. Don't take it until you just absolutely need it and try not to attempt to take it more than one day in a row if at all possible. If all this fails please see the doctor as there is a different type of anti anxiety medication they can try on you (buspirone) which is not a benzodiazepine and does not have the same side effects

Why does art make me depressed?

Taking art classes and/or making art makes me feel depressed. The more I make the more depressed I feel, I get tired and lifeless, sometimes it makes me so depressed that I give up on life or think about killing myself. Why does making art make me feel like this when it makes others feel happy? Why do I want to kill myself when I paint/draw? Even thinking about making art is making me feel depressed.

Does jerking off make you depressed?

Im 17 years old and i've been jerking off for a while now. Just recently I've been overdoing it a bit and i've noticed that the next day i feel like the most miseable sh** ever. When i go to school i cant think right and I feel really "drained". I dont feel tired but i just feel realy sad and down. Someone told me that masturbating make you loose testosterone, so im thinking this might be why. Does depression or testosterone have anything to do with masturbating?

Why do I get sad when I'm tired?

It sums up to physical, emotional, and psychological stress. Happens a lot of times to me too. It's not a good feeling, I know. all you have to do is help yourself by "trying" to get enough sleep, rest, nutritious foods, exercise, good music, company of positive friends (though you cannot avoid the burdened ones :/), smile even if you dont feel like it, and immerse yourself with something positive to do like finishing your half accomplished personal projects, hobbies, etc etc..You can do it. :)